# SDR VNAA2019120651102

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 36,961 hours, 36,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL SMOKE IN CABIN JUST PRIOR TO PUSH BACK. PERFORMED OPS TEST OF THE AIR CONDITIONING SYS IAW CRJ 200 AMM 21-51-00-710-801 NO SMELL OF SMOKE DETECTED AT THIS TIME
